CaltechAUTHORS
  A Caltech Library Service

Summability Methods, the Strong Asymptotic Condition, and Unitarity in Quantum Field Theory

Simon, Barry (1972) Summability Methods, the Strong Asymptotic Condition, and Unitarity in Quantum Field Theory. Physical Review Letters, 28 (17). pp. 1145-1146. ISSN 0031-9007. http://resolver.caltech.edu/CaltechAUTHORS:20180417-153959845

[img] PDF - Published Version
See Usage Policy.

225Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20180417-153959845

Abstract

We discuss a summability mechanism which preserves nonlinear perturbative conditions such as unitarity of the Feynman series. This condition, which relates a function f(z) and a series Σa_nz^n by the requirement ∣f(z) −Σn =^N 0a_nz^n∣ <~ Aσ^(N+1)(N+1)!|z|^(N+1) is applicable to certain divergent series.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1103/PhysRevLett.28.1145DOIArticle
ORCID:
AuthorORCID
Simon, Barry0000-0003-2561-8539
Additional Information:© 1972 American Physical Society. (Received 28 February 1972) Research partially supported by the U. S. Air Force Office of Scientific Research under Contract No. F44620-71-C-0108. Alfred P. Sloan Foundation Fellow.
Funders:
Funding AgencyGrant Number
Air Force Office of Scientific Research (AFOSR)F44620-71-C-0108
Alfred P. Sloan FoundationUNSPECIFIED
Record Number:CaltechAUTHORS:20180417-153959845
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20180417-153959845
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:85912
Collection:CaltechAUTHORS
Deposited By: George Porter
Deposited On:19 Apr 2018 17:04
Last Modified:19 Apr 2018 17:04

Repository Staff Only: item control page